On the Betti numbers of the real part of a three-dimensional torus embedding

Volume 64 / 1993

Jan Ratajski Colloquium Mathematicum 64 (1993), 59-64 DOI: 10.4064/cm-64-1-59-64


Let X be the three-dimensional, complete, nonsingular, complex torus embedding corresponding to a fan $S ⊆ ℝ^{3}$ and let V be the real part of X (for definitions see [1] or [3]). The aim of this note is to give a simple combinatorial formula for calculating the Betti numbers of V.


  • Jan Ratajski

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image